RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Bovdi, Adalbert Adalbertovich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14

Number of views:
This page:306
Abstract pages:2145
Full texts:692
References:97
Professor
Birth date: 2.08.1935
E-mail:

http://www.mathnet.ru/eng/person18960
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/40380

Publications in Math-Net.Ru
2000
1. A. A. Bovdi, Z. Patay, “Units in group algebras of finite $p$-groups”, Zap. Nauchn. Sem. POMI, 272 (2000),  14–25  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 116:1 (2003), 2887–2893
1991
2. A. A. Bovdi, I. I. Khripta, “Engel properties of the multiplicative group of a group algebra”, Mat. Sb., 182:1 (1991),  130–144  mathnet  mathscinet  zmath; Math. USSR-Sb., 72:1 (1992), 121–134  isi
1989
3. V. A. Artamonov, A. A. Bovdi, “Integral group rings: groups of invertible elements and classical $K$-theory”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 27 (1989),  3–43  mathnet  mathscinet  zmath; J. Soviet Math., 57:2 (1991), 2931–2958
4. A. A. Bovdi, A. A. Sakach, “Unitary subgroup of the multiplicative group of a modular group algebra of a finite abelian $p$-group”, Mat. Zametki, 45:6 (1989),  23–29  mathnet  mathscinet  zmath; Math. Notes, 45:6 (1989), 445–450  isi
1987
5. A. A. Bovdi, “Unitary subgroup of the multiplicative group of the integral group ring of a cyclic group”, Mat. Zametki, 41:4 (1987),  469–474  mathnet  mathscinet  zmath; Math. Notes, 41:4 (1987), 265–268  isi
1986
6. A. A. Bovdi, I. I. Khripta, “Generalized Lie nilpotent group rings”, Mat. Sb. (N.S.), 129(171):1 (1986),  154–158  mathnet  mathscinet  zmath; Math. USSR-Sb., 57:1 (1987), 165–169
1982
7. A. A. Bovdi, “Structure of group bases of the group ring”, Mat. Zametki, 32:4 (1982),  459–468  mathnet  mathscinet  zmath; Math. Notes, 32:4 (1982), 709–713  isi
8. A. A. Bovdi, “Unitarity of the multiplicative group of an integral group ring”, Mat. Sb. (N.S.), 119(161):3(11) (1982),  387–400  mathnet  mathscinet  zmath; Math. USSR-Sb., 47:2 (1984), 377–389
1977
9. A. A. Bovdi, I. I. Khripta, “Group algebras of periodic groups of a solvable multiplicative group”, Mat. Zametki, 22:3 (1977),  421–432  mathnet  mathscinet  zmath; Math. Notes, 22:3 (1977), 725–731
1972
10. A. A. Bovdi, I. I. Khripta, “Normal subgroups of the multiplicative group of a ring”, Mat. Sb. (N.S.), 87(129):3 (1972),  338–350  mathnet  mathscinet  zmath; Math. USSR-Sb., 16:3 (1972), 349–362
1970
11. A. A. Bovdi, S. V. Mikhovski, “Idempotents of crossed products”, Dokl. Akad. Nauk SSSR, 195:2 (1970),  263–265  mathnet  mathscinet  zmath
1967
12. A. A. Bovdi, “The intersection of the powers of the fundamental ideal of an integral group ring”, Mat. Zametki, 2:2 (1967),  129–132  mathnet  mathscinet  zmath; Math. Notes, 2:2 (1967), 561–563
1963
13. A. A. Bovdi, “On the evbedding of crossed products into fields”, Dokl. Akad. Nauk SSSR, 151:6 (1963),  1253–1255  mathnet  mathscinet  zmath
1961
14. A. A. Bovdi, “Crossed products of a semigroup and a ring”, Dokl. Akad. Nauk SSSR, 137:6 (1961),  1267–1269  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019